# SDR ASAA2019122423689

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,673 hours, 14,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON MASTER RECALL RESET EXTINGUISHES LIGHT. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE FIM 21-62- TASK 801. CHECKED MASTER CAUTION RECALL AND NO PACK LIGHT ILLUMINATED. NO FAULTS NOTED.
